# SDR 9811129752

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND AFT PRESSURE BULKHEAD WEB CRACKED AT RIGHT SIDE DOOR BELOW NR 2 RIB.  CRACK EXTENDS .5 INCHES OUT FROM SCREW.  REPAIRED PER EA 97-163442.
